# SDR YENA2025031900267

- Difficulty date: March 15, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N784JB
- Make and model: Airbus A320-232
- Aircraft serial: 04578
- Aircraft time: 52,533 hours, 18,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#591, BOS-TPA.'DURING OPS CHK OF EPSU SYS, BATT 11WL FAILED OPS CHECK; REMOVED AND REPLACED L/H OVERWING EPSU EMERG LIGHT BATT (11WL) IAW AMM 33-51-38. OPS CHECK GOOD. TEST PASSED. SYS OK FOR CONT SVC.'
